# SDR ASOA04582

- Difficulty date: August 9, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLT 4491 - DURING CLIMB-OUT FROM DFW-MSY, WHEN PASSING THROUGH 21,000 FEET THE CREW RECEIVED A STAB TRIM AND MACH TRIM CAUTION MESSAGE ON EICAS 1.  QRH PROCEDURES WERE COMPLIED WITH AND ATTEMPTS TO REENGAGE THE STAB TRIM AND MACH TRIM WERE UNSUCCESSFUL, WITH THE MESSSAGE PERSISTING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO AEX, LANDING SAFELY.  MAINTENANCE RESET THE CIRCUIT BREAKERS FOR THE HORIZONTAL STABILIZER TRIM ACTUATOR SYSTEM AND ALSO PERFORMED A STABILIZER TRIM SYSTEM TEST IAW AMM 27-00.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
